Jump to content
Sign in to follow this  
fairylights

Accidentally took pills twice

Recommended Posts

I take 450 mg Wellbutrin XL daily. I woke up this morning, took my pills, went back to sleep. Woke up again and took them again before realizing like five minutes later that I had already taken them before while half asleep. How effed am I? I feel ok other than some anxiety and accelerated heart rate but that's not an unusual experience for me either. Should I go to urgent care anyway?

Share this post


Link to post
Share on other sites
Posted (edited)

Update: I didn't get seizures or feel unwell particularly, so that's good. I did take 1 mg Ativan to control the anxiety so maybe that helped with the jitters. Would not recommend repeating, I was pretty freaked out about what would happen so I'm glad nothing did. I need to find a better way to take pills regularly and in the right doses. 

Edited by fairylights

Share this post


Link to post
Share on other sites

If it was me I would just go back to sticking to the regular schedule from now on.  When I took pills I had to put my pills in one of those plastic containers that have each day on them.  I would fill the containers every week and really the only way I could convince myself I took them was when the plastic containers were empty.  I could never just take them straight from the bottles.

Share this post


Link to post
Share on other sites

I've taken pills twice too and it is so scary.  I called both a poison control center and a pharmacist for guidance.  Probably would have went to urgent care if they advised it or if I felt really bad.  So sorry that happened to you, Fairylights ! ! !   - epictetus

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...